Jñānābha, Vol. 49 (1) (2019), 40-49
SOME COUPLED FIXED POINT THEOREMS IN CONVEX METRIC SPACES
Memudu Olaposi Olatinwo
Department of Mathematics, Obafemi Awolowo University, Ile-Ife, Nigeria.1
(Received : April 01, 2019 ; Revised: May 26, 2019)
We establish some coupled .fixed point theorems in convex cone metric spaces for (k, μ)−Lipschitzian and (k, μ, L)−Lipschitzian mappings. We assume that the cone has nonempty interior. Our results generalize and extend several known results in the existing literature.
2010 Mathematics Subject Classifications: 47H10, 47H09.
Keywords and phrases: Coupled fixed point; convex cone metric spaces.